# SDR UALA2012121407240

- Difficulty date: December 13, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 38,959 hours, 16,724 cycles
- Engine: Iae V2527A5
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Rod End
- Condition: Worn
- Location: Starter Duct
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE STARTER DUCT UPPER INBOARD ROD END IS WORN, DUCT WILL MOVE 1.  REPLACED CONNECTING ROD ASSY & ADJUSTED.
